# SDR CA150401002

- Difficulty date: March 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,233 hours
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 1013880175
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  ACFT RETURNED TO ORIGIN.  AFTER ACFT WAS POSITIONED IN THE HANGER ON JACKS A GEAR SWING WAS CARRIED OUT.  DURING THE GEAR SWING A LARGE AMOUNT OF FLUID WAS FOUND DRIPPING NEAR THE RT MAIN GEAR.  INVESTIGATION FOUND THAT THE RT MLG HYDRAULIC LINE HAD RUPTURED NEAR THE SWAGED END OF THE LINE.  THE SUBJECT LINE PN 101-388017-5, 171K003-6CR-017, WAS REPLACED, SYS REPLENISHED & GEAR SWINGS CARRIED OUT WITH THE SYS BEING FUNCTIONED CHECKED SERVICEABLE IAW THE MFG INSTRUCTIONS. THE ACFT WAS RETURNED TO SERVICE.
